IEEE - Institute of Electrical and Electronics Engineers, Inc. - A theory of deadlock-free adaptive multicast routing in wormhole networks

Author(s): J. Duato
Sponsor(s): IEEE Computer Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 1995
Volume: 6
Page Count: 12
Page(s): 976 - 987
ISSN (Paper): 1045-9219
DOI: 10.1109/71.466634
Regular:

A theory for the design of deadlock-free adaptive routing algorithms for wormhole networks, proposed by the author (1991, 1993), supplies sufficient conditions for an adaptive routing algorithm to... View More

Advertisement